MAUDE Adverse Event Report: TORNIER INC PERFORM 55% INSERT SZ3/4 39 MM +6; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 55% INSERT SZ3/4 39 MM +6; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP4396
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Upon 2-week post-op visit, perform humeral poly was found to be disassociated from the perform humeral stem.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: visual inspection: a visual inspection was performed on returned device and revealed, the plastic component of the insert is damaged from one of the corners near the metallic ring.Few scratch marks are also visible on the curvature of the insert.Additionally, a medical opinion was asked and noted under additional document review section.Moreover, functional testing of the returned device showed that poly seated properly on the test jig after three impacts and remained secure, even when attempts were made to pull it off.Therefore, the reported issue could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.Most likely, the event was caused due to improper seating achieve by surgeon while implanting.If more information is provided, the case will be reassessed.

Brand Name
PERFORM 55% INSERT SZ3/4 39 MM +6
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23994564
Report Number0001649390-2026-00022
Device Sequence Number10240246
Product Code PHX
UDI-Device Identifier00846832084685
UDI-Public(01)00846832084685(11)261006(17)301006(21)AJ8748010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP4396
Device Lot NumberAJ8748010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale